# SDR CA961205003

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolt
- Part number: NAS130431
- Condition: Rusted
- Location: Elevator
- Part time: 16,218 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS HOLDING RUBBER BUMPERS ON ELEVATOR GUST LOCKS ARE SEVERELY CORRODED. COULD CAUSE ELEVATOR LOCK UP IF BOLTS SEPARATED. FLEET INSPECTION SO FAR HAS FOUND 7 AIRCRAFT WITH PROBLEM. SB 8-55-14 BEING INCORPORATED AS POSSIBLE FIX.
